José Ferreira Alves
José Ferreira Alves
Verified email at fc.up.pt - Homepage
TitleCited byYear
SRB measures for partially hyperbolic systems whose central direction is mostly expanding
JF Alves, C Bonatti, M Viana
Inventiones Mathematicae 140 (2), 351-398, 2000
3522000
SRB measures for non-hyperbolic systems with multidimensional expansion
JF Alves
Annales scientifiques de l’Ecole normale supérieure 33 (1), 1-32, 2000
1562000
Markov structures and decay of correlations for non-uniformly expanding dynamical systems
JF Alves, S Luzzatto, V Pinheiro
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (6), 817-839, 2005
1072005
Statistical stability for robust classes of maps with non-uniform expansion
JF Alves, M Viana
Ergodic Theory and Dynamical Systems 22 (1), 1-32, 2002
1072002
Random perturbations of non-uniformly expanding maps
JF Alves, V Araújo
Astérisque 286, 25-62, 2003
872003
From rates of mixing to recurrence times via large deviations
JF Alves, JM Freitas, S Luzzatto, S Vaienti
Advances in Mathematics 228 (2), 1203-1236, 2011
582011
On the uniform hyperbolicity of some nonuniformly hyperbolic systems
JF Alves, V Araújo, B Saussol
Proceedings of the American Mathematical Society 131 (4), 1303-1309, 2003
522003
Strong statistical stability of non-uniformly expanding maps
JF Alves
Nonlinearity 17 (4), 1193–1215, 2004
492004
Lyapunov exponents and rates of mixing for one-dimensional maps
JF Alves, S Luzzatto, V Pinheiro
Ergodic Theory and Dynamical Systems 24 (3), 637-657, 2004
362004
Slow rates of mixing for dynamical systems with hyperbolic structures
JF Alves, V Pinheiro
Journal of Statistical Physics 131 (3), 505-534, 2008
252008
Hyperbolic times: frequency versus integrability
JF Alves, V Araujo
Ergodic Theory and Dynamical Systems 24 (2), 329-346, 2004
252004
On the volume of singular-hyperbolic sets
JF Alves, V Araújo, MJ Pacifico, V Pinheiro
Dynamical Systems 22 (3), 249-267, 2007
232007
On the continuity of the SRB entropy for endomorphisms
JF Alves, K Oliveira, A Tahzibi
Journal of Statistical Physics 123 (4), 763-785, 2006
222006
SRB measures for partially hyperbolic systems whose central direction is weakly expanding
JF Alves, CL Dias, S Luzzatto, V Pinheiro
Journal of the European Mathematical Society (JEMS) 19 (10), 2911–2946, 2017
202017
Statistical stability for Hénon maps of the Benedicks–Carleson type
JF Alves, M Carvalho, JM Freitas
Annales de l'IHP Analyse non linéaire 27 (2), 595-637, 2010
202010
Statistical analysis of non-uniformly expanding dynamical systems
J Alves
IMPA Mathematical Publications, 2003
202003
Topological structure of (partially) hyperbolic sets with positive volume
J Alves, V Pinheiro
Transactions of the American Mathematical Society 360 (10), 5551-5569, 2008
192008
Stochastic stability of non-uniformly hyperbolic diffeomorphisms
JF Alves, V Araújo, CH Vásquez
Stochastics and Dynamics 7 (03), 299-333, 2007
19*2007
Statistical stability and continuity of SRB entropy for systems with Gibbs-Markov structures
JF Alves, M Carvalho, JM Freitas
Communications in Mathematical Physics 296 (3), 739-767, 2010
172010
Gibbs–Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction
JF Alves, V Pinheiro
Advances in Mathematics 223 (5), 1706-1730, 2010
172010
The system can't perform the operation now. Try again later.
Articles 1–20